Journal of Time Series Analysis

Cover image for Vol. 36 Issue 2

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Robert Taylor

Impact Factor: 0.808

ISI Journal Citation Reports © Ranking: 2013: 63/95 (Mathematics Interdisciplinary Applications); 64/119 (Statistics & Probability)

Online ISSN: 1467-9892

VIEW

  1. 1 - 32
  1. Editorials

    1. Editorial: Special Issue on Bootstrap for Time Series

      Giuseppe Cavaliere, Dimitris N. Politis and Anders Rahbek

      Article first published online: 16 MAR 2015 | DOI: 10.1111/jtsa.12128

  2. Original Articles

  3. Special Issues

    1. Generalized Variance-Ratio Tests in the Presence of Statistical Dependence

      John C. Nankervis, Periklis Kougoulis and Jerry Coakley

      Article first published online: 3 FEB 2015 | DOI: 10.1111/jtsa.12124

  4. Book Review

  5. Original Articles

  6. Special Issue

    1. Testing for Mild Explosivity and Bubbles in LME Non-Ferrous Metals Prices

      Isabel Figuerola-Ferretti, Christopher L. Gilbert and J. Roderick McCrorie

      Article first published online: 3 FEB 2015 | DOI: 10.1111/jtsa.12121

    2. DOUBLE BOOTSTRAP CONFIDENCE INTERVALS IN THE TWO-STAGE DEA APPROACH

      Dimitris K. Chronopoulos, Claudia Girardone and John C. Nankervis

      Article first published online: 3 FEB 2015 | DOI: 10.1111/jtsa.12122

  7. Special Issues

    1. You have full text access to this OnlineOpen article
  8. Special Issue

    1. A Smooth Block Bootstrap for Statistical Functionals and Time Series

      Karl B. Gregory, Soumendra N. Lahiri and Daniel J. Nordman

      Article first published online: 3 FEB 2015 | DOI: 10.1111/jtsa.12117

  9. Special Issues

  10. Original Articles

  11. Special Issue

    1. Dependent Wild Bootstrap for the Empirical Process

      Paul Doukhan, Gabriel Lang, Anne Leucht and Michael H. Neumann

      Article first published online: 3 FEB 2015 | DOI: 10.1111/jtsa.12106

  12. Special Issues

  13. Original Articles

    1. Infinitely Divisible Distributions in Integer-Valued Garch Models

      E. Gonçalves, N. Mendes-Lopes and F. Silva

      Article first published online: 22 JAN 2015 | DOI: 10.1111/jtsa.12112

  14. Special Issues

    1. Bootstrap Inference in Regressions with Estimated Factors and Serial Correlation

      Antoine Djogbenou, Sílvia Gonçalves and Benoit Perron

      Article first published online: 22 JAN 2015 | DOI: 10.1111/jtsa.12118

  15. Original Articles

    1. ESTIMATION IN FUNCTIONAL LAGGED REGRESSION

      Siegfried Hörmann, Łukasz Kidziński and Piotr Kokoszka

      Article first published online: 22 JAN 2015 | DOI: 10.1111/jtsa.12114

  16. Special Issue

    1. You have full text access to this OnlineOpen article
  17. Special Issues

  18. Special Issue

    1. THE DEPENDENT RANDOM WEIGHTING

      Srijan Sengupta, Xiaofeng Shao and Yingchuan Wang

      Article first published online: 28 NOV 2014 | DOI: 10.1111/jtsa.12109

  19. Special Issues

    1. PAPERS WITH JOHN ON THE DEMAND FOR MAIL

      Frank Rodriguez, Soterios Soteri and Leticia Veruete-McKay

      Article first published online: 19 SEP 2014 | DOI: 10.1111/jtsa.12084

  20. Special Issue

    1. ON THE VECTOR AUTOREGRESSIVE SIEVE BOOTSTRAP

      Marco Meyer and Jens-Peter Kreiss

      Article first published online: 17 SEP 2014 | DOI: 10.1111/jtsa.12090

    2. BLOCK BOOTSTRAP THEORY FOR MULTIVARIATE INTEGRATED AND COINTEGRATED PROCESSES

      Carsten Jentsch, Dimitris N. Politis and Efstathios Paparoditis

      Article first published online: 11 SEP 2014 | DOI: 10.1111/jtsa.12088

  21. Special Issues

    1. PAPERS WITH JOHN

      Nathan E. (Gene) Savin

      Article first published online: 3 APR 2014 | DOI: 10.1111/jtsa.12073

  22. Special Issue

  23. Original Articles

    1. Estimation of stationary autoregressive models with the Bayesian LASSO

      Daniel F. Schmidt and Enes Makalic

      Article first published online: 8 AUG 2013 | DOI: 10.1111/jtsa12027.1467-9892.2013.12027

  24. Review Articles

    1. Inference for single and multiple change-points in time series

      Venkata Jandhyala, Stergios Fotopoulos, Ian MacNeill and Pengyu Liu

      Article first published online: 11 MAY 2013 | DOI: 10.1111/jtsa12035

  25. Original Articles

    1. Nonparametric regression with rescaled time series errors

      José E. Figueroa-López and Michael Levine

      Article first published online: 19 MAR 2013 | DOI: 10.1111/jtsa12017

VIEW

  1. 1 - 32

SEARCH

SEARCH BY CITATION